Forced second order conservative systems with periodic nonlinearity
Annales de l'I.H.P. Analyse non linéaire, Volume S6 (1989), p. 415-434
@article{AIHPC_1989__S6__415_0,
     author = {Mava-Un, J.},
     title = {Forced second order conservative systems with periodic nonlinearity},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {S6},
     year = {1989},
     pages = {415-434},
     zbl = {0688.70019},
     mrnumber = {1204025},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1989__S6__415_0}
}
Mava-Un, J. Forced second order conservative systems with periodic nonlinearity. Annales de l'I.H.P. Analyse non linéaire, Volume S6 (1989) pp. 415-434. http://www.numdam.org/item/AIHPC_1989__S6__415_0/

[1] V.V. Beletskii, On librations of satellites (in Russian), Irkusstvennie Sputniki Zemli 3 (1959) 1-3.

[2] K.C. Chang, "Infinite Dimensional Morse Theory and its Applications", Séminaire de Mathématiques Supérieures n° 97, Presses Univ. Montréal, 1985. | MR 837186 | Zbl 0609.58001

[3] Dang Dinh Hai, Note on a differential equation describing the periodic motion of a satellite in its elliptical orbit, J. Nonlinear Analysis, to appear. | Zbl 0669.70028

[4] P. Drabek and S. Invernizzi, Periodic solutions for systems of forced coupled pendulum-like equations, Quaderni n° 127, Univ. Trieste, aprile 1987 | MR 915495 | Zbl 0652.34049

[5] I. Ekeland, On the variational principle, J. Math. Anal. Appl. 47 (1974) 324-353. | MR 346619 | Zbl 0286.49015

[6] M. Levi, F.C. Hoppenstaeadt and W.L. Miranker, Dynamics of the Josephson junction, Quarterly Appl. Math. 36 (1978) 167-198. | MR 484023

[7] J.A. Marlin, Periodic motions of coupled simple pendulums with periodic disturbances, Int. J. Nonlinear Mech. 3 (1968) 439-447 | MR 265690 | Zbl 0169.55605

[8] J. Mawhin, On a differential equation for the periodic motions of a satellite around its center of mass, to appear in a volume dedicated to Mitropolsky's seventieth birthday. | MR 977519

[9] J. Mawhin, "Problèmes de Dirichlet variationnels non-linéaires", Séminaire de Mathématiques Supérieures, Presses Univ. Montreal, to appear. | MR 906453 | Zbl 0644.49001

[10] J. Mawhin and M. Willem, Multiple solutions of the periodic boundary value problem for some forced pendulum-type equations, J. Differential Equations 52 (1984) 264-287. | MR 741271 | Zbl 0557.34036

[11] J. Mawhin and M. Willen, Variational methods and boundary value problems for vector second order differential equations and applications to the pendulum equation, in "Nonlinear Analysis and Optimization" , Vinti ed., Lecture Notes in Math. n° 1107, Springer Berlin, 1984, 181-192. | MR 778588 | Zbl 0563.34048

[12] J. Mawhin and M. Willem, "Critical point Theory and Hamiltonian Systems", in preparation.

[13] R.S. Palais, Lusternik-Schnirelman theory on Banach manifolds, Topology 5 (1966) 115-132. | MR 259955 | Zbl 0143.35203

[14] W.V. Petryshyn and Z.S. Yu, On the solvability of an equation describing the periodic motions of a satellite in its elliptic orbit, J. Nonlinear Analysis 9 (1985) 969-975. | MR 804562 | Zbl 0581.70024

[15] P.H. Rabinowitz, Some minimax theorems and applications to non-linear partial differential equations, in "Nonlinear Analysis", Academic Press, New York, 1978, 161-177. | MR 501092 | Zbl 0466.58015

[16] M. Willem, Oscillations forcées de systèmes hamiltoniens, Publ. Sémin. Analyse non-linéaire Univ. Besançon, 1981. | Zbl 0482.70020